CA125 decreased slowly, do we need to change chemo plan?
Dear Dr. Goodman, it is so nice to have this forums and you to answer questions from patients. my mother, 51, used to be a very healthy woman only suffering a little about hypertension, got ovarian epithelial cancer staging IC. She got the surgury and then chemo after 7 days with Carboplatin/Docetaxel (400mg/100mg per three weeks). Her CA125 before surgury was 199.3 and after first chemo it decreased only to 168.8. The white cell count decreased after first chemo to 4.1 and returned to 9.8 before the second chemo. Now she is having the second Chemo with same medicine. It seems to me that her CA125 did not decrease a lot after the surgury and the first chemo, which is really disappointing to me. Is this normal? Do we need to change the chemo plan to other medicines or stick on the current plan? Thanks for your time and I really appreciate your help.
Just thought I'd let you know you've posted to the original Ovarian Cancer Forum. The Expert F orum can be found on the far right.. scroll down to "Related Expert Forums" . You'll be able to get the information you seek there.
Hi -- I'm on Doxil too -- the nature of that beast is that the numbers move very slowly -- the fact that they are going down instead of up first is a good sign -- mine moved down as slowly as your mom's and after 4 cycles started to rise again. it's was too early to worry about switching but your doctor will tell you that
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.